MathSciNet Relay Station
MathSciNet bibliographic data
MR2083418 37F10 (37C45 37F45)
Blé, Gamaliel External arguments and invariant measures for the quadratic family. Discrete Contin. Dyn. Syst. 11 (2004), no. 2-3, 241–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement